MAUDE Adverse Event Report: DEPUY SPINE INC VERSE SLEEVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC VERSE SLEEVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 3010-19-041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the driver dissembled during surgery due to the button being too fragile.There was no surgical delay.The procedure was successfully completed.There was no patient consequence reported.This report is for one verse sleeve.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERSE SLEEVE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14209714
Report Number1526439-2022-00609
Device Sequence Number1820219
Product Code OLO
UDI-Device Identifier10705034561677
UDI-Public(01)10705034561677
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3010-19-041
Device Catalogue Number301019041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown